# SDR RJEF20140901001

- Difficulty date: August 28, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 36,707 hours, 14,720 cycles
- Engine: Iae V2527EA5
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE PILOT REPORTED STRONG FUSELAGE VIBRATION DURING CLIMB, FLIGHT LEVEL 250, AIS 320 KTS & 0.74M, DIMINISH BY LOWERING AIS 270 KTS.  THE ACFT RETURNED FOR MAINTENANCE WHERE LANDED WITHOUT INCONVENIENCE.    IAW TSM 05-50-00-810-801-A WAS FOUND PLAY IN EXCESS ON THE ELEVATORS TE, THE ELEVATORS WERE REMOVED IAW AMM 27-34-41-000-001-A.  REPLACED THE BUSHINGS & BEARINGS TO THE ELEVATORS & INSTALLED IAW AMM 27-34-41-400-001-A.  PERFORMED ADJUSTMENT & TESTS IAW AMM 27-34-00-740-001-A WITH NORMAL RESULTS, NO INSPECTION FOR HARD & OVERWEIGHT LANDING WAS REQUIRED DUE LIMITS AT LANDING WERE NOT EXCEEDED.  THE ACFT WAS RETURNED TO SERVICE.
